MAUDE Adverse Event Report: D.O.R.C INTERNATIONAL BV EVA VITRECTOMY PACK GRAVITY INPUT 25G

D.O.R.C INTERNATIONAL BV EVA VITRECTOMY PACK GRAVITY INPUT 25G
Model Number 8300.25G01
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/05/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No sample was returned.This vitrectoom is before the change.This problem is known to us.New product was sent to this clinic with the latest specifications.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer ((b)(4) details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.All available information has been provided.This complaint has now been closed.
 
Event or Problem Description
This incident occurred in (b)(6).We received a complaint from a clinic concerning the vitrectome included in pack with " bubbles " problems.No patient injury was reported.Information suggests this was detected during a surgical procedure, however no further information was provided.No sample is available.

Brand Name
EVA VITRECTOMY PACK GRAVITY INPUT 25G
Common Device Name
EVA VITRECTOMY PACK GRAVITY INPUT 25G
Manufacturer (Section D)
D.O.R.C INTERNATIONAL BV
scheijdelveweg 2
zuidland, netherlands 3214 VN
NL  3214 VN
MDR Report Key7216936
Report Number1222074-2018-00006
Device Sequence Number1028025
Product Code HQE
UDI-Device Identifier08717872019017
UDI-Public08717872019017
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number8300.25G01
Device Catalogue Number8300.25G01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2014
Initial Report FDA Received Date01/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1